# SDR CA150526008

- Difficulty date: May 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,836 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 124F0014CR0240
- Condition: Restricted
- Location: Engine Fuel
- Part time: 816 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEVELOPED ROUGH RUNNING IN CRUISE SO ELECTED TO LAND.  ON APPROACH THE ENG STOPPED BUT THE ACFT MADE A NORMAL LANDING WITH NO DAMAGE.  INVESTIGATION FOUND THE FUEL LINE BETWEEN THE FUEL FLOW TRANSDUCER & FUEL FLOW DIVIDER WAS LOOSE AT THE FLOW DIVIDER.  THE ACFT HAD A SCHEDULED MX INSPECTION 23 HOURS PRIOR TO THE INCIDENT WITH NO DEFECTS OR MX CARRIED OUT AFTER THAT.  THE SCHEDULED INSPECTION INCLUDED A SPECIFIC INSPECTION ITEM TO VISUALLY INSPECT THE LINES AT THE FLOW DIVIDER, ALSO AD2011-26-04 WAS CARRIED OUT AT THE SAME TIME, WHICH INVOLVED INSPECTION OF THE LINES AT THE FLOW DIVIDER. THE LAST SCHEDULED INSPECTION WAS CONTRACTED OUT TO A THIRD PARTY AMO, THEY CARRIED OUT AN INTERNAL INVESTIGATION THAT CONCLUDED THE LINE WAS NOT DISTURBED BY THEM & HAD BEEN INSPECTED & WAS TIGHT WHEN IT LEFT THEIR FACILITY.  THE REGULAR MX ORGANIZATION HAD PREVIOUSLY INSPECTED THE LINE 76 HOURS PRIOR TO THE INCIDENT & THE LAST TIME THE LINE HAD BEEN RECORDED AS DISTURBED WAS AT AN ENG REPLACEMENT 816 HRS PRIOR TO THE INCIDENT. ALTHOUGH IT SEEMS UNLIKELY THE ACFT OPERATOR HAS TO CONSIDER THE POSSIBILITY THAT THIS FUEL LINE CAME LOOSE BY ITSELF IN THE 5 DAYS & 23 HRS OF FLYING SINCE THE LAST SCHEDULED INSPECTION WAS CARRIED OUT. THE OPERATOR HAS AMENDED ITS MX SCHEDULE INSPECTION SHEETS TO INCLUDE A TASK TO SPECIFICALLY CHECK TIGHTEN THE HOSE FITTINGS AT EVERY SCHEDULED INSPECTION.
